# SDR 9719622703

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AIRCRAFT LOST ESSENTIAL POWER ON NR 3 BUS WITH NR 1 AND NR 2 BUS TIE BREAKERS OFF LINE.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 3 GENERATOR AND TRANSMISSION, OPERATIONAL CHECK OK.
